# SDR CA190605004

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 59,706 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7700301
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A TRIPPED CABIN OVERHEAD LIGHTING SYSTEM CIRCUIT BREAKER, ELECTRICAL CONNECTORS 3320-J35 AND 3320-P40 WERE FOUND WITH SIGNIFICANT OVERHEAT DAMAGE. CONNECTORS WERE REPLACED AND SYSTEM TESTED SERVICEABLE.  PART NUMBERS: 770030-1 (-J35) & 770023-1 (-P40).  AIRCRAFT TIME: 60675:46 FLIGHT HOURS & 66250 CYCLES. (TC# 20190605004)
